# SDR DXTA2023031582650

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 820 hours, 493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARRIVING AT AIRCRAFT, FOUND THREE EMERGENCY LIGHTS ON. MAIN CABIN OVERHEAD AND "EXIT" LIGHTS AS WELL AS FLOOR LIGHTING UNDER SEAT 10. EMERGENCY LIGHT SWITCH WAS/IS IN THE OFF POSITION.  POWERED UP AIRCRAFT • VERIFIED THE THREE EMERENCY LIGHTS WERE ON AS NOTED WITH THE EMERGENCY LIGHT SWITCH IN THE 'OFF' POITION. (MAIN CABIN OVERHEAD ABOVE MED, AND  LIGHTS AS WELL AS THE FLOOR LIGHTING UNDER SEAT 10). GAINED ACCESS TO THE #1EMER LIGHTLNG INERTIA SWITCH ON RLGHT SIDE I AFT OF COCKPIT PEDESTAL RESET SWITCH PER CE· 6BOA AMM 33-50-00 • LIGHTS EXTINGUISHED. CLOSED UP AU ACCESS PANELS, PERFORMED CE-680A EMER LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE PER TC·FLT33-1001, REV 2. DATED 200CT2022. OPS CHECK NORMAL
